Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Byetta

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-12-2008, 06:44 PM
paula
Guest
 
Posts: n/a
Default poss side effect/byetta

I have recently been treated for LPR/aa acid reflux disorder,that has persisted foralmost 6 months,that has included loss of my voice for 2-1/2 months,coughing, mucous in my throat. I have been on byetta for about 8-9 months, and am wondering if anyone else has had these type of sympoms using byetta..I have been treated with antibiotics,antacids,steroid pill/inhaler,cough syrup,cough gel pills,and still have the cough. <br>can byetta be causing these symtoms?
Reply With Quote
  #2  
Old 05-25-2008, 01:05 PM
Lisa anderson Lisa anderson is offline
Junior Member
 
Join Date: May 2008
Posts: 1
Default side effects

I am having also having reflux which I can live with as it hasn't affected my voice. I am having diarrhea in an insane amount. I am now on 6 meds to treat the reflux, diarrhea and stomach ache. This all developed after I had been on it for 2 YEARS. Of course I got the GI stuff with Glucophage after 5 1/2 years. Anyone else get the diarrhea?
Reply With Quote
  #3  
Old 05-20-2010, 01:01 PM
crisangela crisangela is offline
Junior Member
 
Join Date: May 2010
Posts: 1
Default Byetta and coughing/lung issues?

Quote:
Originally Posted by paula View Post
I have recently been treated for LPR/aa acid reflux disorder,that has persisted foralmost 6 months,that has included loss of my voice for 2-1/2 months,coughing, mucous in my throat. I have been on byetta for about 8-9 months, and am wondering if anyone else has had these type of sympoms using byetta..I have been treated with antibiotics,antacids,steroid pill/inhaler,cough syrup,cough gel pills,and still have the cough. <br>can byetta be causing these symtoms?
Paula, My sister has had a cough and what she thought was coming from post nasal drip/GERD/alergies..very hoarse and tired..treated the same way you have mentioned..started shortly after starting on the Byetta in 11/08..she was just diagnose with a life threatning lung disease!!! Non smoker...I think it was the Byetta! Please, if you haven't already..get a chest xray! How are you doing? Feel free to email me at cdinova@nycap.rr.com..thanks..
Chris
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
side effect rebecca Gleevec 1 05-27-2009 01:46 AM
side effect Unregistered Clarinex 2 11-26-2008 10:29 AM
Side Effect DIP Avodart 0 09-12-2007 02:34 PM
odd side effect Diane Schlicht Singulair 4 12-03-2005 06:00 AM
odd side-effect Unregistered Yasmin 0 12-02-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:57 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.